# SDR SWIA202162831

- Difficulty date: September 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-2 IB AFT SIDE ROLLER MISSING   (C-CHECK RO 11-24-21)   ORDERED, RECIEVED AND REPLACED LH SLAT TRACK 1-2 IB AFT SIDE ROLLER WITH NEW UNIT REF CRJ-700 AMM 27-81-44-400-801-A01. SEE ATTACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED. OPERATIONAL TEST GOOD AT THIS TIME.
